April 2014 Moms

Rash due to allergy?????

My LO had an ear infection last week so due to the antibiotics we would give her full fat yogurt to get some good bacteria in her. We also introduced eggs in the same week. She now had a couple looser stools and now diaper rash. 

Can anyone whose LO has either a dairy or egg allergy let me know what the symptoms were?? I have eliminated both to see if this rash clears up... 
Baby Birthday Ticker Ticker

Re: Rash due to allergy?????

  • Diaper rash often follows loose stools- I wouldn't assume that it was an allergy.
    *Married 10.10.08*
     image
    TTC #1 9.09 - BFP#1:2.18.10= missed m/c, D&C 4.16
    BFP#2:10.22.10=Avelin born 7.2.11
    TTC#2: 2.13 - BFP#3: 7.25.13=Kelsey born 3.31.14
  • I've read a dairy allergy shows itself as a red ring around their little anus.
    BabyFruit Ticker image
  • Loading the player...
  • Thank you both! We gave her an oatmeal bath and let her air out before bed. Hoping to see some improvement in the morning. 
    Baby Birthday Ticker Ticker
  • Our food allergies result in red dotty rashes around his tummy and back.  
  • The loose stools could be from the antibiotics; then the diaper rash from the loose stool.
  • My LO was on 4 different antibiotics over 3 months for chronic ear infections. The last one he took was a z-pack. He ended up with a yeast infection. It started as red bumps in between his legs and around his butt. It was very red and irritated looking. We had to get a prescription for nystatin cream and use a warm wash cloth every diaper change. Pat don't wipe. It took about 9 days to go away.
  • Yeah antibiotics are known to cause loose stools, and loose stools cause rash :(
  • Thank you! We had some left over nystatin cream from a diaper rash months ago. Worked wonders and is clearing up! Will wait another week before we try eggs and yogurt again... Juuuust in case ;)
    Baby Birthday Ticker Ticker
  • My son was on Cefdinir for an ear infection. It gave him a terrible diaper rash. The doctor told me to expect it. It cleared up about four days after getting off the antibiotic.
Sign In or Register to comment.
Choose Another Board
Search Boards
"
"